MathSciNet Relay Station
MathSciNet bibliographic data
MR314102 (47 #2654) 60G10 (60K99)
Papangelou, F. Integrability of expected increments of point processes and a related random change of scale. Trans. Amer. Math. Soc. 165 (1972), 483–506.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement